# SDR QXEA9801350

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Lt Eyebrow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS EYEBROW HAS AREA OF DELAMINATION IN ONE CORNER.  REPAIRED IAW HORIZON AIR EO 4-53-56A.
